# SDR DK7R201308070001

- Difficulty date: June 13, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Filed by: Avias, LLC, repair station DK7R442E
- Aircraft: N7538V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0835
- Aircraft time: 2,383 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S217840150A
- Condition: Detached
- Location: Hyd System
- Part time: 2,383 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR UP LANDING.  DOWN HOSE ON NOSE GEAR ACTUATOR FAILED.  REPLACED.
